# SDR DHL200070917C

- Difficulty date: July 7, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LOWER COWLING CLOSE TO FIRE ACCESS, SKIN IS CORRODED ON PREVIOUS REPAIR.  REMOVED OLD REPAIR PER SRM 51-30-2.  CUT OUT DAMAGED SECTION OF SKIN (18 X 5.5 INCH)PER SRM 54-10-3.  INSTALLED DOUBLER REPAIR PER SRM 54-10-3 FIG 5.  ALL REPAIR PARTS WERE TREATED AND PRIMED PER SRM 51-10-2.
